Alert archive / Arkansas / Special Weather Statements in 2012

Special Weather Statement, NWS Little Rock, AR

May 30, 2012Prairie County, Arkansas

NWS Little Rock, AR issued this special weather statement at May 30, 2012, 12:21 PM CDT for Prairie County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2012, 12:21 PM CDT (17:21 UTC)
Expired
May 30, 2012, 1:05 PM CDT
In force
44 min
Issued by
NWS Little Rock, AR

County Prairie County, AR

The radar

The Little Rock radar (KLZK), 101 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 5.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 312 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
312 J/kg
Mixed-layer CIN
-243 J/kg
Mixed-layer LCL
1633 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

441 
WWUS84 KLZK 301721
SPSLZK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1221 PM CDT WED MAY 30 2012

ARZ034-046-047-301805-
MONROE AR-PRAIRIE AR-WOODRUFF AR-
1221 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOODRUFF...EASTERN
PRAIRIE AND NORTHERN MONROE COUNTIES UNTIL 100 PM CDT...

AT 1217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING 
AN AREA OF MODERATE TO STRONG THUNDERSTORMS...WITH THE STRONGEST 2 
MILES SOUTH OF BUCKS LANDING...OR NEAR DE VALLS BLUFF...MOVING 
NORTHEAST AT 20 MPH.

SMALL HAIL FROM PEA TO DIME SIZE IN DIAMETER AND WIND GUSTS UP TO 40 
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND 
FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  DES ARC...            DE VALLS BLUFF...     BRINKLEY...
  PEPPERS LANDING...    HUNTER...             HALLSVILLE...
  DOBBS LANDING...      BISCOE...             ALLENDALE...
  ALFREY...             ZENT...               MONROE...
  KEEVIL...             HILLEMAN...           FARGO...
  DAGMAR WMA...         COTTON PLANT...       BRASFIELD...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 196 AND 218.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3472 9104 3468 9150 3501 9159 3515 9106
      3499 9105 3499 9114 3492 9114 3491 9111
      3487 9111 3486 9109 3474 9110 3474 9105
TIME...MOT...LOC 1721Z 247DEG 18KT 3485 9145

$$

59

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at May 30, 10:00 AM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, May 30, 10:00 AM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1000 AM CDT WED MAY 30 2012

.DISCUSSION...
OVERALL FORECAST ON TRACK. WILL UP POPS JUST A BIT BASED ON CURRENT
TRENDS. WEAK IMPULSE AND OUT FLOW BOUNDARIES OVER AR HELPING DEVELOP
SCATTERED CONVECTION FROM PARTS OF SW...CENTRAL...TO NORTHEAST
AREAS. HAVE SEEN A FEW SPOTS WITH SMALL HAIL THIS MORNING. THIS WILL
CONTINUE THIS MORNING AND INTO THE AFTERNOON. ATMOSPHERE REMAINS
MOIST AND UNSTABLE OVER AR...WITH 12Z SOUNDING SHOWING A PRECIP
WATER VALUE OF 1.33 INCHES AND LI OF -6...WHILE CAPE 1400 J/KG.
SEVERE STORM THREAT WILL BE ISOLATED TODAY. BETTER CHANCE TONIGHT
AND THURSDAY WITH THE COLD FRONT AND UPPER SYSTEM. (59)

&&

.PREV DISCUSSION... /ISSUED 656 AM CDT WED MAY 30 2012/

.AVIATION...
SATELLITE IMAGES SHOW A LOT OF HIGH CLOUDS OVER THE STATE FROM THE
DISSIPATING THUNDERSTORM COMPLEX IN OKLAHOMA. BEST RAIN CHANCES
THIS MORNING WILL BE IN THE NORTHEAST NEAR A COLD FRONT SAGGING
INTO THE STATE. THE COLD FRONT WILL MOVE THROUGH THE STATE
TONIGHT. THUNDERSTORM CHANCES WILL INCREASE TONIGHT AND SPREAD
EAST THURSDAY. NEXT CHANCE OF RAIN WILL BE SUNDAY AND SUNDAY
NIGHT.

&&

.PREV DISCUSSION... /ISSUED 405 AM CDT WED MAY 30 2012/

SHORT TERM...TODAY THROUGH SATURDAY NIGHT

CONVECTION DIMINISHED ACRS ERN OK/WRN AR SINCE MIDNIGHT...WITH
REMNANTS OF ASSOCD OUTFLOW BNDRY CURRENTLY WORKING ACRS CNTRL AR. WL
CONT TO MONITOR RADAR TRENDS BEFORE MAKING FINAL CALL REGARDING POPS
THIS MRNG ACRS THE FA.

PRIMARY FOCUS THRU THU WL CONT TO BE CONVECTIVE TRENDS ASSOCD WITH
APCHG CDFNT THAT IS FCST TO MOVE THRU AR LATE THU/THU NGT. BEFORE WE
SEE THE ACTUAL FROPA ACRS THE AREA...A SERIES OF UPR LVL IMPULSES WL
TRAVERSE THE REGION TODAY AND TNGT...WITH A CONTD CHC OF SHRA/TSRA.
PLAN TO KEEP POPS IN CHC CAT TODAY AS DAYTIME HEATING INTERACTS WITH
LEFTOVER SMALL SCALE BNDRY/S.

THE BEST CHCS OF ORGANIZED RAINFALL ACRS MUCH OF THE FA STILL LOOKS
TO BE TNGT INTO THU AS MAIN UPR TROF APCHS FM THE W AND ASSOCD SFC
LOW PASSES N OF AR. THE ASSOCD CDFNT WL MOVE INTO WRN AR AFT
MIDNIGHT AND PUSH THRU THE REST OF THE STATE BY LATE THU. SCTD TO
NUMEROUS SHRA/TSRA WL DVLP AHEAD OF THE FNT...WITH THE POTENTIAL FOR
SOME STRONG/SVR STORMS WITH FROPA. DAMAGING WINDS AND LARGE HAIL WL
BE THE PRIMARY THREATS.

HIGH PRES WL BRING DRIER AND MUCH COOLER AIR INTO THE MID SOUTH BY
FRI...WITH HIGH TEMPS MAINLY IN THE 70S. MODELS DO INDC THAT NWLY
FLOW ALOFT WL BRING A SHRTWV ACRS THE AREA SAT AND SAT NGT. EXPECT
AN INCRS IN CLOUDS...BUT OPTED TO KEEP THE FCST DRY FOR NOW AND CONT
TO MONITOR LATER MODEL RUNS REGARDING PRECIP POTENTIAL.

LONG TERM...SUNDAY THROUGH TUESDAY

A LARGE UPPER RIDGE WILL BE OVER THE PLAINS TO BEGIN THE LONG TERM
PERIOD AS AN UPPER TROUGH EXITS THE EAST COAST. NORTHWEST FLOW ALOFT
WILL BE OVER ARKANSAS SUNDAY...BEFORE THE UPPER RIDGE MOVES EAST
MONDAY AND TUESDAY. THIS RIDGE WILL HELP TO LIMIT PRECIPITATION
CHANCES.

NOT A LOT OF CHANGES NEEDED FOR THE EXTENDED FORECAST. WILL INCLUDE
A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY AFTERNOON AND
EVENING AS A SHORT WAVE MOVES THROUGH THE NORTHWEST FLOW. ANOTHER
SYSTEM MOVES THROUGH SUNDAY NIGHT INTO MONDAY MORNING...AND WILL
INCLUDE SMALL CHANCES OF SHOWERS AND THUNDERSTORMS WITH THIS
FEATURE. AS THE RIDGE BUILDS OVER THE AREA LATE MONDAY AND
TUESDAY...SUBSIDENCE WILL TAKE HOLD OF THE AREA. NEAR TO SLIGHTLY
ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     91  66  79  52 /  30  50  80  30
CAMDEN AR         91  69  83  59 /  30  40  70  40
HARRISON AR       84  63  75  48 /  30  70  80  20
HOT SPRINGS AR    90  68  81  55 /  30  50  80  30
LITTLE ROCK   AR  92  69  83  57 /  30  50  80  40
MONTICELLO AR     94  71  84  60 /  30  40  70  40
MOUNT IDA AR      89  65  80  53 /  30  60  80  20
MOUNTAIN HOME AR  86  64  75  48 /  30  70  80  20
NEWPORT AR        92  68  80  54 /  40  50  80  40
PINE BLUFF AR     93  70  84  58 /  30  40  80  40
RUSSELLVILLE AR   88  64  79  52 /  30  60  80  20
SEARCY AR         91  68  81  55 /  30  50  80  40
STUTTGART AR      93  70  83  57 /  30  40  80  40
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...51
Hazardous weather outlook, May 30, 9:25 AM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
925 AM CDT WED MAY 30 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
925 AM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE
THROUGH THE MORNING HOURS FIRING OFF OF REMNANTS OF CONVECTIVE
OUTFLOW BOUNDARIES FROM LAST NIGHT AND THIS MORNING. SOME OF THESE
STORMS COULD BECOME SEVERE...WITH LARGE HAIL AS THE MAIN THREAT. THE
OVERALL SEVERE THREAT WILL BE ISOLATED.

A COLD FRONT...CURRENTLY POSITIONED ACROSS NORTH ARKANSAS...WILL
BECOME NEARLY STATIONARY TODAY BEFORE LIFTING NORTH AS A WARM FRONT
OVERNIGHT. ISOLATED SEVERE STORMS WILL AGAIN BE POSSIBLE WITH
DAMAGING WINDS AND LARGE HAIL BEING THE SEVERE THREATS...MAINLY OVER
THE WESTERN HALF OF THE STATE CLOSEST TO A NEW COMPLEX OF
THUNDERSTORMS EXPECTED TO DEVELOP OUT OF EAST OKLAHOMA TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE MORNING HOURS
THURSDAY...BECOMING MORE WIDESPREAD BY MID MORNING AND INTO THE
AFTERNOON AS A SECONDARY COLD FRONT SWEEPS THROUGH THE STATE.
LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING WILL BE LIKELY.
ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THURSDAY WITH THE
FRONT...AND DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE. THE
FRONT WILL CLEAR THE STATE FRIDAY NIGHT...WITH PRECIPITATION
TAPERING OFF FROM NORTHWEST TO SOUTHEAST. FRIDAY WILL BE COOL AND
BREEZY...WITH TEMPS WARMING BACK UP THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

COVERAGE OF ANY SEVERE STORMS TODAY AND TONIGHT WILL LIKELY BE TOO
SMALL TO REQUIRE SPOTTER ACTIVATION. HOWEVER...SPOTTER ACTIVATION
MAY BECOME NECESSARY ON THURSDAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

51/61

In the hours before

Special weather statement, May 30, 10:54 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1054 AM CDT WED MAY 30 2012

ARZ016-025-033-034-301655-
INDEPENDENCE AR-JACKSON AR-WHITE AR-WOODRUFF AR-
1054 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOODRUFF...NORTHEASTERN
WHITE...JACKSON AND SOUTHERN INDEPENDENCE COUNTIES UNTIL NOON CDT...

AT 1048 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS...2 MILES EAST OF STEVENS CREEK...OR
12 MILES NORTHEAST OF SEARCY...MOVING NORTHEAST AT 20 MPH.

SMALL HAIL FROM PEA TO DIME SIZE AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM. DANGEROUS LIGHTNING AND SOME HEAVY RAIN
WILL ALSO BE SEEN.

* LOCATIONS IMPACTED INCLUDE...
  NEWPORT...            DIAZ...               AUGUSTA...
  TUPELO...             RUSSELL...            MCFADDEN...
  JACKSONPORT...        GRUBBS...             BALD KNOB...
  ALGOA...              WORDEN...             WELDON...
  VELVET RIDGE...       THIDA...              STEGALL...
  SHOFFNER...           PUMPKIN BEND...       POSSUM GRAPE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3576 9104 3531 9105 3524 9161 3550 9167
TIME...MOT...LOC 1553Z 246DEG 19KT 3538 9156

59
Special weather statement, May 30, 11:04 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1104 AM CDT WED MAY 30 2012

ARZ045-046-056-057-064-301650-
ARKANSAS AR-JEFFERSON AR-LINCOLN AR-LONOKE AR-PRAIRIE AR-
1104 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PRAIRIE...SOUTHEASTERN
LONOKE...NORTHERN LINCOLN...EASTERN JEFFERSON AND WESTERN ARKANSAS
COUNTIES UNTIL 1145 AM CDT...

AT 1101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF MODERATE TO STRONG THUNDERSTORMS...MAINLY OVER JEFFERSON
COUNTY...WITH THE STRONGEST STORM...3 MILES NORTHWEST OF LOCK AND
DAM NUMBER 4...OR 7 MILES NORTHEAST OF PINE BLUFF...MOVING NORTHEAST
AT 20 MPH.

SMALL HAIL FROM PEA TO DIME SIZE IN DIAMETER AND WIND GUSTS UP TO 40
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH SOME HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WOODVILLE...          RICHARDSON...         MADDING...
  LITTLE BAYOU METO PARK...                   LINWOOD...
  LANGFORD...           HUMPHREY...           HUMNOKE...
  ENGLISH LAKE...       ENGLAND...            COTTONDALE...
  BRUMMITT...           ALTHEIMER...          WABBASEKA...
  TUCKER...             TOMBERLIN...          SWAN LAKE...
  SHERRILL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3468 9160 3411 9148 3407 9194 3457 9202
TIME...MOT...LOC 1603Z 235DEG 17KT 3429 9192

59
Special weather statement, May 30, 11:29 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1129 AM CDT WED MAY 30 2012

ARZ033-034-045>047-301715-
LONOKE AR-MONROE AR-PRAIRIE AR-WHITE AR-WOODRUFF AR-
1129 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR WOODRUFF...SOUTHERN WHITE...
PRAIRIE...NORTHERN MONROE AND NORTHEASTERN LONOKE COUNTIES UNTIL 1215
PM CDT...

AT 1126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF MODERATE TO STRONG THUNDERSTORMS...MAINLY OVER LONOKE
COUNTY...AND WITH THE STRONGEST STORM NEAR WATERPROOF...OR 10 MILES
NORTHEAST OF LONOKE...MOVING NORTHEAST AT 20 MPH.

SMALL HAIL FROM PEA TO DIME SIZE IN DIAMETER AND WIND GUSTS UP TO 40
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH BRIEF HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  HAZEN...              DES ARC...            DE VALLS BLUFF...
  BRINKLEY...           WEST POINT...         THURMAN...
  PRYOR...              PRAIRIE CENTER...     PEPPERS LANDING...
  PATTERSON...          PARKERS CORNER...     MCRAE...
  MCCRORY...            MCCREANOR...          HURRICANE LAKE WMA...
  HUNTER...             HIGGINSON...          HALLSVILLE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 180 AND 218.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3499 9108 3499 9114 3492 9114 3491 9111
      3487 9111 3486 9109 3474 9111 3464 9176
      3519 9193 3531 9105
TIME...MOT...LOC 1628Z 239DEG 20KT 3490 9176

59
Special weather statement, May 30, 11:45 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1145 AM CDT WED MAY 30 2012

ARZ045>047-056-057-064-065-301730-
ARKANSAS AR-DESHA AR-JEFFERSON AR-LINCOLN AR-LONOKE AR-MONROE
AR-PRAIRIE AR-
1145 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PRAIRIE...SOUTHERN
MONROE...SOUTHEASTERN LONOKE...NORTHEASTERN LINCOLN...SOUTHEASTERN
JEFFERSON...EXTREME NORTHERN DESHA AND ARKANSAS COUNTIES UNTIL 1230
PM CDT...

AT 1143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS OVER JEFFERSON COUNTY AND MOVING
INTO ARKANSAS COUNTY...WITH THE STRONGEST 2 MILES NORTH OF WILSON
RESERVOIR...OR 7 MILES SOUTH OF STUTTGART...MOVING NORTHEAST AT 20
MPH.

SMALL HAIL FROM PEA TO DIME SIZE IN DIAMETER AND WIND GUSTS UP TO 40
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  STUTTGART...          CLARENDON...          ULM...
  STUTTGART MUNI ARPT...                      ST. CHARLES...
  ROE...                PALMER...
  LITTLE BAYOU METO PARK...                   LANGFORD...
  HOLLY GROVE...        GILLETT...            ENGLISH LAKE...
  DOUGLAS...            DE WITT...            BRUMMITT...
  ALMYRA...             WEBER...              VARNER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3433 9102 3433 9104 3428 9107 3426 9106
      3406 9119 3402 9162 3464 9171 3474 9106
      3457 9104 3448 9105 3447 9102 3435 9100
TIME...MOT...LOC 1644Z 242DEG 17KT 3440 9158

59
Local storm report, May 30, 12:04 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1204 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     HAIL             HAZEN                   34.79N 91.57W
05/30/2012  E0.25 INCH       PRAIRIE            AR   LAW ENFORCEMENT

            PEA SIZE HAIL FELL IN HAZEN AS STRONG THUNDERSTORMS MOVED
            THROUGH THE AREA.

&&

59
Special weather statement, May 30, 12:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1221 PM CDT WED MAY 30 2012

ARZ034-046-047-301805-
MONROE AR-PRAIRIE AR-WOODRUFF AR-
1221 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOODRUFF...EASTERN
PRAIRIE AND NORTHERN MONROE COUNTIES UNTIL 100 PM CDT...

AT 1217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF MODERATE TO STRONG THUNDERSTORMS...WITH THE STRONGEST 2
MILES SOUTH OF BUCKS LANDING...OR NEAR DE VALLS BLUFF...MOVING
NORTHEAST AT 20 MPH.

SMALL HAIL FROM PEA TO DIME SIZE IN DIAMETER AND WIND GUSTS UP TO 40
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  DES ARC...            DE VALLS BLUFF...     BRINKLEY...
  PEPPERS LANDING...    HUNTER...             HALLSVILLE...
  DOBBS LANDING...      BISCOE...             ALLENDALE...
  ALFREY...             ZENT...               MONROE...
  KEEVIL...             HILLEMAN...           FARGO...
  DAGMAR WMA...         COTTON PLANT...       BRASFIELD...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 196 AND 218.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3472 9104 3468 9150 3501 9159 3515 9106
      3499 9105 3499 9114 3492 9114 3491 9111
      3487 9111 3486 9109 3474 9110 3474 9105
TIME...MOT...LOC 1721Z 247DEG 18KT 3485 9145

59

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 4:29 AM CDTSpecial Weather StatementLZKWhite46 min
May 30, 6:37 AM CDTSpecial Weather StatementLZKFulton28 min
May 30, 7:14 AM CDTSpecial Weather StatementLZKFulton, Izard, Sharp46 min
May 30, 8:04 AM CDTSpecial Weather StatementLZKIndependence46 min
May 30, 8:11 AM CDTSpecial Weather StatementLZKJackson29 min
May 30, 8:16 AM CDTSevere Thunderstorm WarningLZKIndependence, Jackson29 min
May 30, 9:46 AM CDTSpecial Weather StatementLZKCleburne44 min
May 30, 10:40 AM CDTSpecial Weather StatementLZKMonroe45 min
May 30, 10:54 AM CDTSpecial Weather StatementLZKJackson61 min
May 30, 11:04 AM CDTSpecial Weather StatementLZKJefferson46 min
May 30, 11:29 AM CDTSpecial Weather StatementLZKPrairie, Woodruff46 min
May 30, 11:45 AM CDTSpecial Weather StatementLZKArkansas, Monroe45 min
May 30, 12:26 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe34 min
May 30, 12:41 PM CDTSpecial Weather StatementLZKArkansas44 min
May 30, 12:51 PM CDTSevere Thunderstorm WarningLZKDesha24 min
May 30, 1:13 PM CDTSpecial Weather StatementLZKDesha32 min

Nearby

Special Weather Statements in Arkansas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.